MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD PLAIN GUT; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD PLAIN GUT; SUTURE, ABSORBABLE, NATURAL
Model Number SG-5686
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the device broke during surgery.There was no patient outcome and injury reported.

Brand Name
PLAIN GUT
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7360003
Report Number9612501-2018-00572
Device Sequence Number13842011
Product Code GAL
UDI-Device Identifier20884521055756
UDI-Public20884521055756
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K885018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberSG-5686
Device Catalogue NumberSG-5686
Device Lot NumberD7K2882ZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1